Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
In This Section
Volume 4, Issue 4 (Sep 2001)

Issues

Positively n-Engel groups

David M. Riley
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2001.033

About the article

Published Online: 2006-01-23

Published in Print: 2001-09-11



Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2001.033. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
ERIC JESPERS and DAVID RILEY
International Journal of Algebra and Computation, 2006, Volume 16, Number 01, Page 141
[2]
David M. Riley
Journal of Algebra, 2003, Volume 261, Number 1, Page 19

Comments (0)

Please log in or register to comment.
Log in